# SDR A6WA202102167636

- Difficulty date: February 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO FLOOR SUPPORT AT FUSELAGE STATION 559.00 LBL 37 TO LBL 42.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND INSTALLED NEW FABRICATED FLOOR SUPPORT AT FUSELAGE STATION 559.00 LBL 37 TO LBL 42. REF CRJ200 SRM 53-41-43 REV 38.
